# SDR SWIA201743774

- Difficulty date: August 25, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 36,339 hours, 30,782 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE WING STATION 166. HAD A SMALL DENT .009 INCH DEEP X 3/4 INCH WIDE AND 1/2 INCH LONG. HAND DRESSED THE SKIN  BACK TO ORIGINAL CONTOUR IAW REO.CHECKED GOOD.
